# SDR CALA2022012600250

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Fr68y160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-3-6356) CABIN FLOOR STRUCTURE BEAM HAS SCRATCH AT FRAME 68 Y160 DOT 132-27() CABIN FLOOR STRUCTURE BEAM AT FRAME 68 Y160 ORIGINAL T:0.100" RE 1 AND SRM 51-42-11. FORM 44-0008 ATTACHED. EMP# V936035 WORK ACC MAINING T:0.069" D:0.031" L:0.457" W:0.149" FOUND OUT OF LIMITS OMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 00 IAW SRM A320 53-00-14-283-002 FIG.001 TR:93968,T93985,T93629 REM 22989. OVED AND REPLACED CABIN FLOOR STRUCTURE BEAM IAW SRM 51-72-11-91
